MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I STAT HIGH SENSITIVITY TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I STAT HIGH SENSITIVITY TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 04Z21-35
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a patient information: no additional patient information is available.An evaluation is in process.A followup report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed false elevated alinity i stat high sensitivity troponin-i results when processing on the alinity i processing module.(b)(6) 2025, initial sample, sid (b)(6) at 1805 resulted 87.7 ng/l, but repeated <2.7 ng/l.(b)(6) 2025 second sample, sid (b)(6) at 1914 resulted <2.7 ng/l.The customer reference range is <2.7-14 ng/l for females.No impact to patient management was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction/additional information: after further evaluation, the suspect medical device was changed from alinity i stat high sensitivity troponin-i list number 04z21, manufacturing site of longford, ireland to alinity i processing module, list number 03r65, manufacturing site of irving, tx, usa.Mdr number 3016438761-2025-00711 has been submitted and all further information will be documented under that mdr number.

Brand Name
ALINITY I STAT HIGH SENSITIVITY TROPONIN-I
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23761430
Report Number3005094123-2025-00637
Device Sequence Number13260204
Product Code MMI
UDI-Device Identifier00380740194079
UDI-Public(01)00380740194079(17)260128(10)79025UD00
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K202525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2026
Device Catalogue Number04Z21-35
Device Lot Number79025UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6) ; ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient SexUnknown